Journal article icon

Journal article

A SEMIGROUP APPROACH TO NONLINEAR NONAUTONOMOUS NEUTRAL FUNCTIONAL-DIFFERENTIAL EQUATIONS

Abstract:
A class of nonlinear nonautonomous neutral functional differential equations is studied by associating with it an evolution equation in the space of initial data, the space W1,1. Existence and regularity results are proved. © 1985.
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF DIFFERENTIAL EQUATIONS
Volume:
59
Issue:
2
Pages:
206-228
Publication date:
1985-01-01
DOI:
EISSN:
1090-2732
ISSN:
0022-0396
Source identifiers:
11136
Language:
English
Pubs id:
pubs:11136
UUID:
uuid:ac21a9a3-d544-42c9-87e5-d6a60d6ad513
Local pid:
pubs:11136
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP